Publication Type:

Journal Article

Source:

Ann Pediatr Cardiol, Volume 10, Issue 3, p.288-292 (2017)

Abstract:

<p>We report a case of flecainide toxicity in a premature neonate with permanent junctional reciprocating tachycardia which was managed successfully by reversal of the sodium blockade with intravenous sodium bicarbonate and supportive care. This report highlights the importance of strict supervision and monitoring while administering antiarrhythmic drugs in neonates and prompt institution of appropriate remedial action for treatment when toxicity is suspected.</p>

Cite this Research Publication

B. Karmegaraj, Menon, D., Prabhu, M. A., and Vaidyanathan, B., “Flecainide toxicity in a preterm neonate with permanent junctional reciprocating tachycardia.”, Ann Pediatr Cardiol, vol. 10, no. 3, pp. 288-292, 2017.

207
PROGRAMS
OFFERED
5
AMRITA
CAMPUSES
15
CONSTITUENT
SCHOOLS
A
GRADE BY
NAAC, MHRD
8th
RANK(INDIA):
NIRF 2018
150+
INTERNATIONAL
PARTNERS